Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Took Azithromycin for sore throat. Having pain, discomfort in stomach. Scan, blood, urine tests normal. Solution?

im 25 yer old male, i had azithromycin in relation to sore throat aftr 2 -3hrs a discomfort i felt in stomach nd it ends in pain.pain was worsenin nd i consulted with a general surgeon nd was suspectin calcifications,but ct , ultrasound , blood nd urine investigations are normal. nw also the pain is not subsidin.pain is around lower peritonial region nd has the feelin of some mass thats inside the body.only a small temporary relief with protonpump inhibitore,na nw i had ginger garlic paste mixture it provided me some relief with expulsion of gas, nw also gasformation occurin inside nd creatin discomfort..can u send me a better solution
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Azithromycin will cause Gastric irritation.So,it may the cause of all your complaints of pain abdomen.
Nice to hear that CT scan,Ultrasound abdomen are normal.
You didn't mention whether Upper GI endoscopy was done or not.
Any mass in the abdomen will be seen in the CT scan and Ultrasound abdomen.
As you got temporary relief with proton pump inhibitors,Gastritis/stomach ulcer is the most probable diagnosis.
Please consult your Gastroenterologist and take appropriate treatment

Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor